Time-dependent properties of symmetric queues

B.H. Fralix, B. Zwart

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)
2 Downloads (Pure)


We settle a conjecture of Kella et al. (J. Appl. Probab. 42:223–234, 2005): the distribution of the number of jobs in the system of a symmetric M/G/1 queue at a fixed time is independent of the service discipline if the system starts empty. Our derivations are based on a time-reversal argument for regenerative processes and a connection with a clearing model.
Original languageEnglish
Pages (from-to)33-45
JournalQueueing Systems: Theory and Applications
Issue number1
Publication statusPublished - 2011


Dive into the research topics of 'Time-dependent properties of symmetric queues'. Together they form a unique fingerprint.

Cite this